Alert archive / West Virginia / Flash Flood Warnings in 2003
Flash Flood Warning 51, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 9, 2003, 9:25 PM EDT for Wayne County, West Virginia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2003, 9:25 PM EDT (01:25 UTC)
- Expired
- Jul 9, 2003, 11:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Charleston, WV
- Area
- Whole counties
County Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 64 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 907 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KRLX 100128 FFWRLX WVC099-100330- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 925 PM EDT WED JUL 9 2003 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WARNING FOR... WAYNE COUNTY IN WEST VIRGINIA... * UNTIL 1130 PM EDT... * AT 920 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED VERY HEAVY OVER NORTHWEST WAYNE COUNTY MOVING SOUTHEAST AT 20 MPH. * SOME LOCATIONS IN THE WARNING AREA INCLUDE BEECH FORK STATE PARK... EAST LYNN LAKE AND WAYNE. HEAVY RAINS ACROSS NORTHEAST KENTUCKY ARE MOVING SOUTHEAST AND WILL MOVE INTO WAYNE COUNTY OVER THE NEXT HOUR. RAINFALL RATES IN EXCESS OF AN INCH PER HOUR ARE EXPECTED OVER ALREADY SATURATED GROUNDS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. IF YOUR VEHICLE STALLS, ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. PLEASE REPORT HIGH WATER...HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. $$ HC
1 follow-up statement
000 WGUS71 KRLX 100325 FFSRLX WVC099-100345- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1125 PM EDT WED JUL 9 2003 ...THE FLASH FLOOD WARNING FOR WAYNE COUNTY HAS BEEN ALLOWED TO EXPIRE... NATIONAL WEATHER SERVICE RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT OF SERIOUS FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING IS BEING ALLOWED TO EXPIRE. AT 1125 PM EDT...THE PUBLIC REPORTED FLOODING IN THE TOWN OF EAST LYNN AND ALONG TOMS CREEK NEAR WAYNE. ALSO...A HOUSE WAS MOVED OFF ITS FOUNDATION ALONG WATCH CREEK. A FLOOD WATCH REMAINS IN EFFECT THROUGH 4:30 AM EDT THURSDAY. WHILE THIS AREA OF RAIN HAS DIMINISHED...MORE SHOWERS MAY DEVELOP TOWARD MORNING...WHICH COULD CAUSE MORE FLOODING PROBLEMS...THUS THE WATCH REMAINS IN EFFECT. --CALL TO ACTION-- STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER INFORMATION. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. $$ SEYMOUR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 8:15 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 9, 8:15 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 815 PM EDT WED JUL 9 2003 ******************************************************************* 815 PM EDT WED JUL 9 2003 OVERNIGHT... UPDATE TO EXPAND FLOOD WATCH AND INCLUDE ALL OF THE CWA UNTIL 430 AM THURSDAY MORNING. WIDELY SCATTERED THUNDERSTORMS THIS EVENING HAVE PUT OUT 2 TO 3 INCHES OF RAIN IN AN HOUR IN A FEW SPOTS. EXPECT ORGANIZED CLUSTER OF THUNDERSTORMS TO ROLL ACROSS OVERNIGHT... ENHANCING THE FLOOD POTENTIAL... ESPECIALLY ACROSS THE CENTRAL AND SOUTH. .RLX... WV...FLOOD WATCH FOR TONIGHT FOR ZONES WVZ005>011...WVZ013>020... WVZ024>040...WVZ046>047. VA...FLOOD WATCH FOR TONIGHT FOR ZONES VAZ003>004. KY...FLOOD WATCH FOR TONIGHT FOR ZONES KYZ101>103...KYZ105. OH...FLOOD WATCH FOR TONIGHT FOR ZONES OHZ066>067...OHZ075>076... OHZ083>087. ******************************************************************* 520 PM EDT WED JUL 9 2003 UPDATED FOR SEVERE THUNDERSTORM WATCH # 701 FOR FAR WESTERN PORTIONS OF CWA UNTIL 10 PM THIS EVENING. .END/JMV ******************************************************************* 235 PM EDT WED JUL 9 2003 .TONIGHT AND THURSDAY... SEVERE THUNDERSTORM WATCH CANCELLED AS STRONGEST THUNDERSTORMS HAVE PUSHED INTO THE EASTERN MOUNTAINS OF WEST VIRGINIA. STILL EXPECT MORE THUNDERSTORMS TO PUSH INTO THE REGION LATER THIS AFTERNOON/EVENING. FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM FOR THE NORTHERN HALF OF THE CWA. TO RECAP...AFTERNOON LINE FORMED ACROSS NORTHEASTERN KENTUCKY THIS AFTERNOON WITH MORE THUNDERSTORMS QUICKLY FORMING NORTHWARD ON THE SAME LINE. THESE STORMS PROPAGATED EASTWARD BRINGING SOME TREES DOWN ALONG THE WAY. WIND WAS THE MAIN THREAT. HAIL HAD ALSO BEEN REPORTED IN SOME OF THESE STORMS. ATMOSPHERE WILL REMAIN FAVORABLE FOR TRAINING THUNDERSTORMS THIS AFTERNOON AND EVENING. WILL KEEP FLOOD WATCH GOING. WILL NEED TO FURTHER INVESTIGATE FOR STRETCHING FURTHER SOUTHWARD OR INTO THE EARLY MORNING HOURS. .THURSDAY NIGHT THROUGH SATURDAY NIGHT... COLD FRONT TO PUSH THROUGH CWA THURSDAY NIGHT BRINGING SHOWERS AND THUNDERSTORMS TO AREA. MODELS IN GOOD AGREEMENT WITH TIMING AND LOCATION OF FRONT...PLACING IT ALONG OHIO RIVER AT 06Z FRI AND ON MTNS AT 12Z. CONTINUING CURRENT FORECAST OF LIKELY POPS EVERYWHERE DECREASING HOURLY POP IN GRIDS FROM WEST TO EAST OVERNIGHT. WILL CARRY LOW CHANCE EARLY FRIDAY EAST OF CRW-CKB LINE AND THEN HIGH PRESSURE BUILDS IN BRINGING COOLER AND DRIER AIRMASS. NIL POPS REMAINDER OF PERIOD AS HIGH PRESSURE DOMINATES. LOWERED FRIDAY NIGHT TEMPS A COUPLE OF DEGREES WITH LIGHT WINDS AND HIGH PRESSURE OVERHEAD...EXPECT PRETTY GOOD RADIATIONAL COOLING. .SUNDAY THROUGH WEDNESDAY... LONGWAVE TROF WILL MOVE SLOWLY EAST INTO THE AREA EARLY IN THE PERIOD AND THEN WEAKEN. HOWEVER...REGION WILL REMAIN BETWEEN UPPER LEVEL RIDGES. AS A RESULT...FEEL THERE WILL BE AFTERNOON AND EVENING SHOWERS/THUNDERSTORMS EACH DAY. .RLX... WV...FLOOD WATCH UNTIL 10 PM FOR ZONES WVZ008>011...WVZ016>020... WVZ028>032...WVZ038>040...WVZ046>047. VA...NONE. KY...NONE. OH...FLOOD WATCH UNTIL 10 PM FOR ZONES OHZ066>067...OHZ075>076... OHZ084>085. KF/HC/JSH ******************************************************************* 1145 AM EDT WED JUL 9 2003 ...UPDATE TO ADD WATCH TO EASTERN CWA UNTIL 6 PM EDT... ...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT FOR SOUTHEASTERN OHIO AND NORTHERN WEST VIRGINIA... .RLX... WV...FLOOD WATCH UNTIL 10 PM FOR ZONES WVZ008>011...WVZ016>020... WVZ028>032...WVZ038>040...WVZ046>047. SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT FOR WVZ015...WVZ024>028...WVZ030>040...WVZ046>047. VA...SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT VAZ003>004. KY...NONE. OH...FLOOD WATCH UNTIL 10 PM FOR ZONES OHZ066>067...OHZ075>076... OHZ084>085. .END/ KF ******************************************************************* 1020 AM EDT WED JUL 9 2003 ...MORNING UPDATE DISCUSSION... NO UPDATE ANTICIPATED THIS MORNING. A FEW SHOWERS REMAIN ACROSS THE EASTERN MOUNTAINS OF WEST VIRGINIA. ANTICIPATING REDEVELOPMENT THIS AFTERNOON. FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT FOR NORTHERN WEST VIRGINIA AND PORTIONS OF SOUTHEASTERN OHIO. .END/ KF ******************************************************************* 408 AM EDT WED JUL 9 2003 THRU THURSDAY MUCH LIKE PREVIOUS MID SHIFTS TSTMS ACROSS IL/IND ARE MOVING E. PRESENT SQ LINE OVER AFOREMENTIONED AREA PROGRESSING INTO AREA OF GOOD INFLOW AND RICH LOW LEVEL MSTR. ISALLOBARIC WINDS FIELD ALSO SUPPORT LINE MAINTAINING STRENGTH AS IT HEADS FOR OH RVR. TODAY XPCT STRATUS FRACTUS TO FORM AROUND DAYBREAK LIKE PAST DAYS...WITH IT LINGERING TO 17Z...ESP IN MTNS. CLDFRNT HANGS UP ALNG I-70 ALTHO WITH A LOT OF CLDS FORECAST INSTABILITY NOT THAT IMPRESSIVE WITH LI/S NR -3C AND SBCAPES AT 1.0 KJ/KG...MAIN THREAT IS TRAINING STORMS AS WK WRLY WNDS EXIST N OF CLDFRNT...NRN AREA HIT PRETTY HARD WITH 3HR FFG NOW DWN TO 1.3 INCHES. SO HOISTED A NEW FFA WHICH COVERS AREA FORMER DID WITH ADDITION OF NICHOLAS AND CLAY. TNGT...A BRIEF REPRIEVE AS TSTMS WANE AS WEAK RIDGING OCCURS IN H7-H5 LAYER FM UPSTREAM DIGGING TROF. FOR THURSDAY THINGS REGENERATE AS FRNT NEARS. DECENT WARM AIR ADVECTION OUT AHEAD WITH NEARLY A FULL LATITUDE TROF ACCOMPANYING IT. HIT POPS HARD THUR AS THINGS COME TOGETHER IN THE AFTN FOR A GOOD AREAL COVERAGE RAIN EVENT. FUTURE SHIFTS WILL HAVE TO CONSIDER ON EXTENSION OF FFA INTO THUR PERIOD...ALTHO WITH MORE OF A GRADIENT...TRAINING LESS OF A CONCERN. FOR TEMPS FWC RUNNING A TAD HIGH AND MAV A TOUCH LOW...SO PLAYED THE MIDDLE ROAD AGAIN FOR TDY AND THE CONSENSUS FOR PDS 2 AND 3. GRADUALLY DIMINISH POPS WITH LOSS OF HEATING AND WEST TO EAST PROGRESSION OF SHOWERS AND THUNDERSTORMS OUT AHEAD OF FRONT. SOME HINT MAIN SURFACE COLD FRONT DOES NOT CROSS AREA UNTIL AFTER 12Z FRIDAY...BUT PASSAGE SHOULD BE QUICK ENOUGH TO GENERATE LEE TROUGHING FRIDAY WHILE TAKING OUT MOST OF DEEP LEVEL MOISTURE BY OR SHORTLY AFTER 12Z. PE TO POPS TOOL FROM ETA AND META REFLECT THIS WITH WEAK HINT OF POP RIDGE WITH ACTUAL FRONT TO WEST FRIDAY MORNING. REST OF PACKAGE BASICALLY A CLOUD/TEMPERATURE FORECAST. WILL LIKELY SEE CU FIELD DEVELOP BY FRIDAY AFTERNOON ASSISTED BY UPSLOPE WESTERLY FLOW. SEE NO MOISTURE...INSTABILITY OR FORCING MECHANISM FOR THUNDERSTORMS SATURDAY SO REMOVED. FORCING IS WEAK SUNDAY AS IS INSTABILITY AND MOISTURE THOUGH INSTABILITY IS A BIT BETTER THAN FOR SATURDAY. LEFT CHANCE TO SLIGHT CHANCE POPS IN MUCH OF THE AREA. FINALLY...KEPT THE SLIGHT CHANCE FOR THE MOUNTAINS MONDAY AND DRY TUESDAY FOR NOW. NUMBERS LOOKED REASONABLE...EDGED HIGHS FRIDAY DOWN TOWARD NEW MAV WITH DECENT AMOUNT OF CLOUDS EXPECTED ON WESTERLY FLOW AND LOW LEVEL MOISTURE. 29/TRM ******************************************************************* 1259 AM EDT WED JUL 9 2003 UPDATED TO REMOVE SVR WATCH. MENTIONED RAIN MAY BE HEAVY WHERE FLOOD WATCH IN EFFECT NORTHERN COUNTIES. TRM *******************************************************************
Hazardous weather outlook, Jul 9, 2:59 PM EDT, 6 hours 26 minutes before
KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-092252- HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON WV 259 PM EDT WED JUL 9 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN OHIO...NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA...AND MOST OF WEST VIRGINIA. .DAY ONE... A FRONT WILL BE POISED OVER CENTRAL OHIO WESTWARD TO CENTRAL TO NORTHERN ILLINOIS TODAY AND TONIGHT...SOUTH OF THIS FEATURE A RICH ATMOSPHERE OF LOW LEVEL MOISTURE EXISTS. ALSO UPPER LEVEL WINDS WILL REMAIN CONDUCIVE TO FAIRLY SLOW MOVING STORMS. STORMS MAY TRAIN ACROSS ALREADY SATURATED GROUNDS FROM PREVIOUS RAINFALL. HOURLY RAINFALL RATES OF ONE TO ONE AND A HALF INCHES IS ENOUGH TO BRING ALREADY HIGH RUNNING STREAMS AND CREEKS OUT OF THEIR BANKS. * FLOOD WATCH UNTIL 10 PM EDT...SEE WGUS61 KRLX - FFARLX FOR DETAILS* .DAYS TWO THROUGH SEVEN... AS A FRONT APPROACHES FROM THE WEST AND GIVEN DAYTIME HEATING AND RICH LOW LEVEL MOISTURE...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM TYLER COUNTY SOUTH TO CABELL COUNTY AND POINTS WEST THURSDAY. THE PRIMARY THREAT WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KF
In the hours before
Special weather statement, Jul 9, 6:02 PM EDT, 3 hours 23 minutes before
WVZ005-013>015-026-092300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 602 PM EDT WED JUL 9 2003 AT 6 PM...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM WEST OF HUNTINGTON IN WAYNE COUNTY EASTWARD THROUGH CROSS LANES IN KANAWHA COUNTY. THE LINE WILL DROP SOUTHEASTWARD AT 20 TO 25 MPH. EXPECT STRONG GUSTY WINDS...SMALL HAIL AND TORRENTIAL DOWNPOURS. AN ISOLATED STORM ALONG THIS LINE MAY BECOME SEVERE. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Local storm report, Jul 9, 6:44 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
0644 PM EDT WED JUL 09 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0550 PM 1 N CULLODEN WV 0.75 IN HAIL
07/09/03 CABELL
HCSpecial weather statement, Jul 9, 7:15 PM EDT, 2 hours 10 minutes before
WVZ013-025-026-034>036-100015- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 715 PM EDT WED JUL 9 2003 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 7:15 PM...A CLUSTER OF THUNDERSTORMS WAS DROPPING SOUTHEAST AT ABOUT 20 MPH...ACROSS LINCOLN AND BOONE COUNTIES. THIS COMPLEX IS CAPABLE OF PRODUCING SMALL HAIL AND RAINFALL RATES IN EXCESS OF 1.5 INCHES PER HOUR. NUISANCE FLOODING AND POOR DRAINAGE PROBLEMS COULD DEVELOP. WIND GUSTS IN EXCESS OF 45 MPH WILL BE POSSIBLE ACROSS RALEIGH COUNTY AS THE EASTERN EDGE OF THE COMPLEX IS BEGINNING TO BOW. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. HC
Special weather statement, Jul 9, 9:05 PM EDT, 20 minutes before
KYZ101-OHZ087-100200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 905 PM EDT WED JUL 9 2003 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 8:55 PM...A CLUSTER OF STRONG THUNDERSTORMS WAS MOVING ACROSS SOUTH SHORE IN NORTHERN GREENUP COUNTY KENTUCKY. THIS CLUSTER IS EXPECTED TO MOVE INTO LAWRENCE COUNTY OHIO BY 9:15 PM. LOCATIONS TO BE AFFECTED INCLUDE IRONTON...ETNA AND CENTER STATION. STRONG WIND GUSTS BETWEEN 35 MPH AND 45 MPH ARE POSSIBLE...IN ADDITION TO SMALL HAIL AND VERY HEAVY RAINS. RAINFALL RATES COULD APPROACH OR EXCEED 2 INCHES PER HOUR. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES.
Local storm report, Jul 9, 9:17 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
0917 PM EDT WED JUL 09 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0905 PM RANGER WV FLASH FLOOD
07/09/03 LINCOLN WATER IN HOMES ALONG LICK
FORK ROAD IN RANGER.
HCLocal storm report, Jul 9, 9:19 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
0919 PM EDT WED JUL 09 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0905 PM 5 S WEST HAMLIN WV FLASH FLOOD
07/09/03 LINCOLN WATER OVER THE ROAD ON
FOUR MILE ROAD IN
BRANCHLAND.
HCThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:53 PM EDT | Flash Flood Warning | RLX | Lincoln | 3 hr |
| Jul 10, 4:35 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 25 min |
| Jul 10, 4:58 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Mason, Putnam, Wayne | 32 min |
| Jul 10, 5:15 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Jackson, Kanawha | 30 min |
| Jul 10, 5:44 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Roane | 31 min |
| Jul 10, 6:12 PM EDT | Severe Thunderstorm Warning | RLX | Clay | 33 min |
| Jul 10, 6:33 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Nicholas | 27 min |
Nearby
Flash Flood Warnings in West Virginia, 2003Every flash flood warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.